MathSciNet Relay Station
MathSciNet bibliographic data
MR394745 (52 #15544) 58C25 (32B20)
Bochnak, Jacek Quelques propriétés quantitatives des ensembles semi-algébriques. (French) Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 2 (1975), no. 4, 483–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement